×

zbMATH — the first resource for mathematics

Semiclassical measures for the Schrödinger equation on the torus. (English) Zbl 1298.42028
Summary: In this article, the structure of semiclassical measures for solutions to the linear Schrödinger equation on the torus is analysed. We show that the disintegration of such a measure on every invariant Lagrangian torus is absolutely continuous with respect to the Lebesgue measure. We obtain an expression of the Radon-Nikodym derivative in terms of the sequence of initial data and show that it satisfies an explicit propagation law. As a consequence, we also prove an observability inequality, saying that the \(L^2\)-norm of a solution on any open subset of the torus controls the full \(L^2\)-norm.

MSC:
42B37 Harmonic analysis and PDEs
35B40 Asymptotic behavior of solutions to PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Aïssiou, T.: Semiclassical limits of eigenfunctions on flat n-dimensional tori. Canad. Math. Bull. 56, 3-12 (2013) · Zbl 1266.58014 · doi:10.4153/CMB-2011-152-9 · arxiv:1110.0871
[2] Aïssiou, T., Jakobson, D., Macià, F.: Uniform estimates for the solutions of the Schrödinger equation on the torus and regularity of semiclassical measures. Math. Res. Lett. 19, 589-599 (2012) · Zbl 1276.35063 · doi:10.4310/MRL.2012.v19.n3.a7 · arxiv:1110.6521
[3] Anantharaman, N., Fermanian-Kammerer, C., Macià, F.: Long-time dynamics of completely integrable Schrödinger flows on the torus. · Zbl 1319.35207 · arxiv.org
[4] Anantharaman, N., Macià, F.: The dynamics of the Schrödinger flow from the point of view of semiclassical measures. In: Spectral Geometry, Proc. Sympos. Pure Math. 84, Amer. Math. Soc., Providence, RI, 93-116 (2012) · Zbl 1317.53080 · doi:10.1090/pspum/084/1351
[5] Bardos, C., Lebeau, G., Rauch, J.: Sharp sufficient conditions for the observation, control, and stabilization of waves from the boundary. SIAM J. Control Optim. 30, 1024-1065 (1992) · Zbl 0786.93009 · doi:10.1137/0330055
[6] Bourgain, J.: Fourier transform restriction phenomena for certain lattice subsets and appli- cations to nonlinear evolution equations. I. Schrödinger equations. Geom. Funct. Anal. 3, 107-156 (1993) · Zbl 0787.35097 · doi:10.1007/BF01896020 · eudml:58115
[7] Bourgain, J.: Analysis results and problems related to lattice points on surfaces. In: Harmonic Analysis and Nonlinear Differential Equations (Riverside, CA, 1995), Contemp. Math. 208, Amer. Math. Soc., Providence, RI, 85-109 (1997) · Zbl 0884.42007
[8] Burq, N.: Semi-classical measures for inhomogeneous Schrödinger equations on tori. Anal. PDE 6, 1421-1427 (2013) · Zbl 06272155
[9] Burq, N., Zworski, M.: Eigenfunctions for partially rectangular billiards. · Zbl 1127.35029 · doi:10.1080/03605300500532939 · arxiv:math/0409579
[10] Burq, N., Zworski, M.: Control for Schrödinger operators on tori. Math. Res. Lett. 19, 309- 324 (2012) · Zbl 1281.35011 · doi:10.4310/MRL.2012.v19.n2.a4 · arxiv:1106.1412
[11] Cooke, R.: A Cantor-Lebesgue theorem in two dimensions. Proc. Amer. Math. Soc. 30, 547-550 (1971) · Zbl 0222.42014 · doi:10.2307/2037731
[12] Dimassi, M., Sjöstrand, J.: Spectral Asymptotics in the Semi-Classical Limit, London Math. Soc. Lecture Note Ser. 268, Cambridge Univ. Press, Cambridge (1999) · Zbl 0926.35002
[13] Fermanian-Kammerer, C.: Propagation and absorption of concentration effects near shock hypersurfaces for the heat equation. Asymptot. Anal. 24, 107-141 (2000) · Zbl 0979.35058
[14] Fermanian-Kammerer, C.: Mesures semi-classiques 2-microlocales. C. R. Acad. Sci. Paris Sér. I Math. 331, 515-518 (2000) · Zbl 0964.35009 · doi:10.1016/S0764-4442(00)01660-8
[15] Fermanian-Kammerer, C., Gérard, P.: Mesures semi-classiques et croisement de modes. Bull. Soc. Math. France 130, 123-168 (2002) · Zbl 0996.35004 · smf.emath.fr
[16] Frink, O., Jr.: Jordan measure and Riemann integration. Ann. of Math. (2) 34, 518-526 (1933) JFM 59.0260.06 · JFM 59.0260.06
[17] Gérard, P.: Mesures semi-classiques et ondes de Bloch. In: Séminaire sur les Équations aux Dérivées Partielles, 1990-1991, exp. XVI, 19 pp., École Polytech., Palaiseau (1991) · Zbl 0739.35096 · numdam:SEDP_1990-1991____A16_0 · eudml:112008
[18] Gérard, P.: Microlocal defect measures. Comm. Partial Differential Equations 16, 1761-1794 (1991) · Zbl 0770.35001 · doi:10.1080/03605309108820822
[19] Gérard, P., Leichtnam, É.: Ergodic properties of eigenfunctions for the Dirichlet problem. Duke Math. J. 71, 559-607 (1993) · Zbl 0788.35103 · doi:10.1215/S0012-7094-93-07122-0
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.